# SDR CVGA20241114001

- Difficulty date: November 11, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N849UP
- Make and model: Beech B300
- Aircraft serial: FL1006
- Aircraft time: 6,356 hours, 5,505 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

#1 ENG ITT CLIMBED QUICKLY TO OVER 1000 DEGREES AND FLUCTUATED BETWEEN 1000 AND 1100 DEGREES FOR OVER ONE MINUTE. EMERGENCY DECLARED.
